# SDR 2001UALA01013

- Difficulty date: June 8, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Aircraft time: 66,912 hours, 17,501 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT FLOOR T CAP CORRODED BS 1153 RBL 45-LBL 45.
